MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD PERCISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND COMPANY BD PERCISIONGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305185
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a bd percisionglide¿ needles are coring rubber stoppers.This occurred on 30 separate occasions but the date/time and or patient information is unknown.
 
Additional Manufacturer Narrative
Additional information: multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8117700.Medical device expiration date: 6/30/2023.Device manufacture date: 4/27/2018.Medical device lot #: 8205842.Medical device expiration date: 9/30/2023.Device manufacture date: 7/24/2018.Investigation summary: a total of 335 samples were received from both lot#s.A random sample of 30 units were taken from both lot#s.The coring test was performed on the random samples.They were 2 or less; the specification is 3 or less.They passed testing and failure mode is not verified.Root cause could not be determined.A total of 335 samples were received from both lot#s.A random sample of 30 units were taken from both lot#s, the coring test was performed on the random samples, they were 2 or less, the specification is 3 or less.They passed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description

Brand Name
BD PERCISIONGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key8265439
Report Number1911916-2019-00002
Device Sequence Number19382899
Product Code FMI
UDI-Device Identifier00382903051854
UDI-Public382903051854
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305185
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 01/04/2019
Supplement Date Received by Manufacturer01/04/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;